MAUDE Adverse Event Report: SORIN GROUP ITALIA S.R.L MEMO 3D RECHORD SEMIRIGID ANNULOPLASTY RING; MITRAL ANNULOPLASTY RING

SORIN GROUP ITALIA S.R.L MEMO 3D RECHORD SEMIRIGID ANNULOPLASTY RING; MITRAL ANNULOPLASTY RING
Model Number SMD30
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code No Information (3190)
Date of Event 07/11/2017
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The manufacturer is reporting in a conservative manner as limited information is known for this event.The hospital will not provide any further details on this event.Device not returned to manufacturer.
 
Event or Problem Description
On july 28th the manufacturer received notification through patient tracking of an event that occurred on (b)(6) for a memo 3d semirigid annuloplasty ring that was implanted and explanted on the same day.No further information has been made available to the manufacturer.
 
Additional Manufacturer Narrative
The complete manufacturing and material records for the memo 3d semirigid annuloplasty ring, model # smd30, sn# (b)(4), were retrieved and reviewed by quality control at livanova.The results confirmed that this device satisfied all material, visual, and performance standards required for a memo 3d semirigid annuloplasty ring, model # smd30 at the time of manufacture and release.

Brand Name
MEMO 3D RECHORD SEMIRIGID ANNULOPLASTY RING
Common Device Name
MITRAL ANNULOPLASTY RING
Manufacturer (Section D)
SORIN GROUP ITALIA S.R.L
strada crescentino snc
saluggia,, vc 13040
IT  13040
MDR Report Key6821660
Report Number3005687633-2017-00089
Device Sequence Number1522573
Product Code KRH
UDI-Device Identifier08022057013125
UDI-Public(01)08022057013125(240)ICV0969(17)181231
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K071327
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Device Explanted Year2017
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 12/01/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Physician
Device Expiration Date12/31/2018
Device Model NumberSMD30
Device Catalogue NumberICV0969
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 07/28/2017
Supplement Date Received by Manufacturer12/01/2017
Initial Report FDA Received Date08/25/2017
Supplement Report FDA Received Date12/01/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age68 YR